# SDR AUS20040212

- Difficulty date: February 14, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A
- Propeller: Rotol R3544123F13
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 661001002
- Condition: Faulty
- Location: Propeller
- Part time: 26,765 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT PROPELLER OVERSPEED GOVERNOR FAULTY.
